# SDR HALA20250124031

- Difficulty date: January 22, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 9060
- Aircraft time: 15,238 hours, 3,387 cycles
- Engine: Iae PW1133GAJM
- Engine time: 12,144 hours, 2,670 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: D92919003000
- Part serial: LFF0477
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND 440VT2 TERMINAL BLOCK & WIRE 704001-000W24-22 DAMAGED WHILE TROUBLESHOOTING REPEAT GEN 2 FAULT. REMOVED AND REPLACED 440VT2 TERMINAL BLOCK  AND WIRE 704001-000W24-22. PER AMM 24-21-61 AND AMM 24-92-00. OPS CHECK OKAY. OK FOR SVC.  OSD:  1/24/2025
